# SDR CALA2017121104393

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 44,465 hours, 14,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emerency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT EXTERIOR EMERGENCY LIGHT INOP. REPLACED DOOR 4R SLIDE LIGHT LAMP, REFRENCE: B757-3 AMM TASK 33-51-06-962-001-002. OPERATIONAL TEST SATISFACTORY.
